Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on periodic solutions of nonautonomous second-order systems


Authors: Chun-Lei Tang and Xing-Ping Wu
Translated by:
Journal: Proc. Amer. Math. Soc. 132 (2004), 1295-1303
MSC (2000): Primary 34C25, 47N20, 58E50
Published electronically: December 5, 2003
MathSciNet review: 2053333
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A multiplicity theorem is obtained for periodic solutions of nonautonomous second-order systems with partially periodic potentials by the minimax methods.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 34C25, 47N20, 58E50

Retrieve articles in all journals with MSC (2000): 34C25, 47N20, 58E50


Additional Information

Chun-Lei Tang
Affiliation: Department of Mathematics, Southwest Normal University, Chongqing 400715, People’s Republic of China
Email: tangcl@swnu.edu.cn

Xing-Ping Wu
Affiliation: Department of Mathematics, Southwest Normal University, Chongqing 400715, People’s Republic of China
Email: wuxingping@eduwest.com

DOI: http://dx.doi.org/10.1090/S0002-9939-03-07185-5
PII: S 0002-9939(03)07185-5
Keywords: Periodic solution, second-order system, periodicity, Sobolev's inequality, Wirtinger's inequality, the minimax methods
Received by editor(s): April 29, 2001
Published electronically: December 5, 2003
Additional Notes: Supported by National Natural Science Foundation of China, by Major Project of Science and Technology of MOE, P.R.C. and by the Teaching and Research Award program for Outstanding Young Teachers in Higher Education Institutions of MOE, P.R.C
Communicated by: Jonathan M. Borwein
Article copyright: © Copyright 2003 American Mathematical Society